Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Tulsa, OK

September 1, 2014Nowata County, Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 1, 2014, 9:02 PM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 9:02 PM CDT (02:02 UTC)
Expired
Sep 1, 2014, 10:00 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Nowata County, OK, Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 9:05 PM CDTTSTM WND GST 738 Ese Foraker, OK
Sep 1, 9:25 PM CDTTSTM WND GST 80Bartlesville, OK
Sep 1, 9:45 PM CDTTSTM WND DMG6 E Dewey, OKSHINGLES BLOWN OFF OF ROOF AND THE TIN ROOF OF A BARN WAS PEELED BACK ON A RURAL PROPERTY EAST OF DEWEY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.2
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS54 KTSA 020202
SVRTSA
OKC105-113-147-020300-
/O.NEW.KTSA.SV.W.0182.140902T0202Z-140902T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 900 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CHAUTAUQUA TO ELGIN TO 6 MILES NORTH OF PEARSONIA TO
  7 MILES NORTHWEST OF SHIDLER...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...WEBB CITY...APPERSON...
  PEARSONIA...SHIDLER...BIGHEART...WAH SHA SHE STATE PARK...SUNSET
  LAKE...HULAH...OSAGE HILLS STATE PARK...COPAN...OKESA...PAWHUSKA...
  BARTLESVILLE MUNICIPAL AIRPORT...DEWEY...WANN...BARTLESVILLE...
  NELAGONEY...PERSHING...TALLANT...OCHELATA...BARNSDALL...WYNONA...
  RAMONA AND WOLCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9572 3693 9568 3672 9565 3663 9574
      3653 9591 3645 9639 3676 9683 3679 9676
      3684 9676 3689 9642 3701 9621
TIME...MOT...LOC 0202Z 311DEG 29KT 3706 9616 3696 9627
          3687 9641 3683 9673

HAIL...1.25IN
WIND...70MPH

$$

LACY
1 follow-up statement
801 
WWUS54 KTSA 020213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT MON SEP 1 2014

OKC105-113-147-020300-
/O.CON.KTSA.SV.W.0182.000000T0000Z-140902T0300Z/
NOWATA OK-OSAGE OK-WASHINGTON OK-
913 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHERN OSAGE AND WESTERN NOWATA COUNTIES IN NORTHEAST OKLAHOMA
UNTIL 1000 PM CDT...

AT 910 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHAUTAUQUA TO BIGHEART TO 6 MILES EAST OF PEARSONIA TO
SHIDLER...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED. A 73 MPH WIND GUST WAS REPORTED 8 MILES 
EAST SOUTHEAST OF FORAKER BY THE OKLAHOMA MESONET AT 905 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BIGHEART...WAH SHA SHE STATE
  PARK...SUNSET LAKE...HULAH...OSAGE HILLS STATE PARK...COPAN...
  OKESA...PAWHUSKA...BARTLESVILLE MUNICIPAL AIRPORT...DEWEY...WANN...
  BARTLESVILLE...NELAGONEY...PERSHING...TALLANT...OCHELATA...
  BARNSDALL...WYNONA...RAMONA AND WOLCO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3700 9572 3693 9568 3672 9565 3663 9574
      3653 9591 3645 9639 3676 9683 3679 9676
      3684 9676 3689 9642 3701 9621
TIME...MOT...LOC 0213Z 311DEG 29KT 3700 9608 3690 9619
          3681 9633 3677 9665

HAIL...1.25IN
WIND...70MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:18 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 1, 6:18 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON SEP 1 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SCATTERED SHOWERS AND THUNDERSTORMS WILL
LIKELY AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKASNAS SITES THIS
EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND HIGH
WINDS. TEMPORARY MVFR CONDITIONS COULD BE EXPERIENCED WITH ANY
THUNDERSTORM ACTIVITY.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT MON SEP 1 2014/

DISCUSSION...

A PROGRESSIVE...LOW AMPLITUDE SHORTWAVE TROUGH IS SLIDING EAST
ACROSS THE NORTH CENTRAL PART OF THE COUNTRY TODAY. A PAIR OF
EMBEDDED VORTICITY MAXIMA EXIST...ONE LIFTING QUICKLY NORTHEAST
INTO THE GREAT LAKES...AND ANOTHER MOVING ACROSS WY ATTM.
NORTHEAST OK/NORTHWEST AR LIES ON THE SOUTHERN FRINGE OF THE
DECENT WESTERLY FLOW IN THE MID LEVELS. AT THE SURFACE...A MORE
COMPLEX PATTERN EXISTS DUE TO OVERNIGHT CONVECTION THAT WAS MORE
EXTENSIVE THAN FORECAST. THE OUTFLOW BOUNDARY FROM THAT CONVECTION
HAS BEEN RETREATING NORTH DURING THE AFTERNOON AND IS
APPROACHING THE KANSAS BORDER. MEANWHILE...THE SYNOPTIC COLD FRONT
HAS BECOME NEARLY STATIONARY ACROSS CENTRAL AND SW KS. THE HRRR
HAS BEEN CONSISTENT ALL DAY IN DVLPNG STORMS BTWN 22-00Z IN THE
ZONE BTWN THE TWO BOUNDARIES. DIRECTIONAL/SPEED SHEAR SHOULD BE
GREAT ENOUGH TO SUPPORT SUPERCELLS...ESPECIALLY GIVEN AVAILABLE
CAPE. LOW LEVEL BACKED WINDS IN BTWN THE TWO BOUNDARIES
SUGGESTS...IF A SUPERCELL CAN GET GOING...THAT A LARGE HAIL/TORNADO
RISK EXISTS BEFORE CELLS GRADUALLY CONGEAL INTO CLUSTERS AND THEN
MOVE E/SE THIS EVENING...WHEN THE MAIN THREAT BECOMES DAMAGING
WINDS. MORE DEVELOPMENT IS FORECAST BY THE HRRR LATER TONIGHT
NORTH OF THE EFFECTIVE BOUNDARY. THERE WILL BE A SHARP CUTOFF AS
YOU GO SOUTH WHERE RAIN FALLS AND WHERE IT DOESN'T...GIVEN STRONG
CAP IN PLACE DUE TO EML.

I BACKED OFF SOME ON LOWS TONIGHT ACROSS THE NE OK AND NW AR GIVEN
POTENTIAL FOR CONVECTIVELY COOLED OUTFLOW...MUCH LIKE LAST NIGHT.

RAIN/STORM CHANCES WILL CONTINUE INTO TUESDAY MAINLY ACROSS NE
OK/NW AR NEAR AND NORTH OF THE EFFECTIVE BOUNDARY...WHICH WILL
BEGIN TO RETREAT AGAIN TOMORROW AND ESPECIALLY TOMORROW NIGHT. THE
BEST CHANCES FOR RAIN/STORMS TUESDAY NIGHT WILL BE NORTH AND EAST
OF TULSA IN THE WARM ADVECTION REGIME. PRECIP CHANCES COME TO AN
END WEDNESDAY AS THE BOUNDARY LIFTS NORTH OF THE REGION AND MID
LEVEL HEIGHTS RISE. GUSTY SOUTHWEST WINDS WILL PUSH TEMPS BACK
INTO THE UPPER 90S WEDNESDAY AFTERNOON ACROSS NE OK.

THE DETERMINISTIC RUNS OF THE GFS/ECMWF TODAY ARE SLOWER WITH THE
FRONT TOWARD THE END OF THE WEEK...GFS MORE SO THAN THE ECMWF.
NEVERTHELESS...POPS WILL BE CARRIED FRIDAY AND
SATURDAY...GRADUALLY TAPERING OFF SUNDAY. TEMPS WILL FALL BACK
INTO THE 80S FOR HIGHS AND 60S FOR LOWS.

THE RATHER ACTIVE PATTERN ACROSS THE NORTHERN TIER OF STATES
CONTINUES INTO NEXT WEEK...AS ANOTHER STRONG SYSTEM MOVES ACROSS
THE NORTHERN PART OF THE COUNTRY. AN EVEN STRONGER FRONT COULD BE
ON THE WAY IN ABOUT 10 DAYS...A SIGN OF THE CHANGE IN SEASONS.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Sep 1, 5:03 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON SEP 1 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON SEP 1 2014

...SEVERE THUNDERSTORM THREAT INCREASES THIS EVENING ACROSS
NORTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

TORNADO.
	RISK...VERY LIMITED.
        AREA...FAR NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER.
        ONSET...AFTER 6 PM...DIMINISHING AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTHEAST OKLAHOMA.
	ONSET...AFTER 6 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 6 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS
EVENING ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA...NEAR
THE INTERSECTION OF A COLD FRONT AND OUTFLOW BOUNDARY. ISOLATED
THUNDERSTORMS THAT DEVELOP EARLY THIS EVENING WILL HAVE A VERY
LIMITED TORNADO THREAT...ALTHOUGH STORMS ARE EXPECTED TO
EVENTUALLY DEVELOP INTO CLUSTERS AND MOVE EAST-SOUTHEAST ACROSS
PARTS OF NORTHEAST OKLAHOMA THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE WELL INTO THE
OVERNIGHT HOURS...POSSIBLY AFFECTING PARTS OF NORTHWEST
ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE WEAK COLD FRONT ALONG WITH VARIOUS OUTFLOW BOUNDARIES WILL
REMAIN ACROSS THE REGION TUESDAY...AND WILL SERVE AS A FOCUS FOR
CONTINUED THUNDERSTORM CHANCES.  TEMPERATURES WILL REMAIN WELL
ABOVE NORMAL FOR MID TO LATE WEEK...BEFORE THE NEXT COLD FRONT AND
ASSOCIATED THUNDERSTORM CHANCES ARRIVE NEXT WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 1, 5:45 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON SEP 1 2014

OKZ056-012315-
NOWATA OK-
545 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN NOWATA

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SOUTH COFFEYVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3697 9541 3685 9567 3693 9576 3701 9566
      3700 9540
TIME...MOT...LOC 2245Z 233DEG 23KT 3694 9562

LACY
Special weather statement, Sep 1, 6:40 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON SEP 1 2014

OKZ057-020015-
CRAIG OK-
640 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CRAIG
COUNTY...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

THIS ADVISORY WILL REPLACE THE SEVERE THUNDERSTORM WARNING EXPIRING
AT 645 PM FOR CRAIG COUNTY.

LAT...LON 3699 9501 3699 9504 3697 9504 3695 9500
      3691 9501 3688 9543 3694 9542 3696 9540
      3700 9540 3701 9538 3700 9501
TIME...MOT...LOC 2340Z 263DEG 15KT 3699 9527

LACY
Local storm report, Sep 1, 7:05 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             7 NW WELCH              36.95N 95.19W
09/01/2014  M2.75 INCH       CRAIG              OK   PUBLIC

&&

PBS
Local storm report, Sep 1, 7:20 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             7 NW HOLLOW             36.96N 95.36W
09/01/2014  M2.75 INCH       CRAIG              OK   PUBLIC

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:05 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Sep 1, 7:26 PM CDTTornado WarningTSACraig, Ottawa49 min
Sep 1, 8:00 PM CDTSevere Thunderstorm WarningTSAOttawa27 min
Sep 1, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage67 min
Sep 1, 8:57 PM CDTTornado WarningTSAOsage48 min
Sep 1, 9:36 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington39 min
Sep 1, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers47 min
Sep 1, 10:14 PM CDTSevere Thunderstorm WarningTSAOsage46 min
Sep 1, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa46 min
Sep 1, 10:48 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Sep 1, 11:24 PM CDTSpecial Weather StatementTSADelaware51 min
Sep 2, 12:33 AM CDTSpecial Weather StatementTSACraig27 min
Sep 2, 1:06 AM CDTSpecial Weather StatementTSAOttawa39 min
Sep 2, 1:57 AM CDTSpecial Weather StatementTSAOttawa63 min
Sep 2, 3:20 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa4 hr
Sep 2, 3:45 AM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Washington6 hr
Sep 2, 4:23 AM CDTSpecial Weather StatementTSAOttawa37 min
Sep 2, 5:28 AM CDTSpecial Weather StatementTSAOsage47 min
Sep 2, 5:33 AM CDTSpecial Weather StatementTSAOsage42 min
Sep 2, 5:56 AM CDTSpecial Weather StatementTSANowata, Washington49 min
Sep 2, 6:05 AM CDTSpecial Weather StatementTSAOsage40 min
Sep 2, 6:38 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more67 min
Sep 2, 7:12 AM CDTSpecial Weather StatementTSAWashington33 min
Sep 2, 7:27 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa5 hr
Sep 2, 7:46 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more89 min
Sep 2, 8:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more83 min
Sep 2, 9:17 AM CDTRiver Flood WarningTSANowata22 hr
Sep 2, 9:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah30 min
Sep 2, 9:58 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more62 min
Sep 2, 11:15 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Sep 2, 11:29 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee91 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.